Kodai Mathematical Seminar Reports

Some expansion theorems for stochastic processes. I.

Hirohisa Hatori

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 15, Number 2 (1963), 111-120.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138844759

Digital Object Identifier
doi:10.2996/kmj/1138844759

Mathematical Reviews number (MathSciNet)
MR0154322

Zentralblatt MATH identifier
0121.35104

Subjects
Primary: 60.50

Citation

Hatori, Hirohisa. Some expansion theorems for stochastic processes. I. Kodai Math. Sem. Rep. 15 (1963), no. 2, 111--120. doi:10.2996/kmj/1138844759. https://projecteuclid.org/euclid.kmj/1138844759


Export citation

References

  • [1] AONUMA, T., On some asymptotic expansion theorems. To appear.
  • [2] DOOB, J. L., Stochastic Processes. John Wiley, New York (1952)
  • [3] KAWATA, T., Stationary process and harmonic analysis. Kdai Math. Sem. Rep 5 (1953), 41-60.
  • [4] KAWATA, T., Remarks on prediction problem in the theory of stationary sto chastic processes. Thoku Math. Journ. (2) 6 (1954), 13-20.
  • [5] KAWATA, T., Some convergence theorems for stationary stochastic processes Ann. Math. Stat. 30 (1959), 1192-1214.

See also

  • Part II: Hirohisa Hatori. Some expansion theorems for stochastic processes. II. Kodai Math. Sem. Rep., Volume 15, Number 3 (1963).